# SDR FDEA200812245280

- Difficulty date: December 24, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 727233
- Aircraft serial: 22041
- Aircraft time: 45,728 hours, 28,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FXU561
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED FRAME ON STA 580, STR 3L REMOVED FASTENERS IAW SRM 51-30-2, BLENDED OUT DAMAGE AREA IAW SRM 51-10-1.  UT AREA IAW NDTM 51-00-00 FIG 2 PT 4.  HFEC AREA IAW NDTM 51-00-00 FIG 23 PT 6. NO DEFECTS NOTED.  FOUND TO BE OUT OF LIMITS IAW FDX SRM 53-10-1 FIG 1A.  FABRICATED REPAIR ANGLE AND HEAT TREATED TO 7075 T6 IAW FAS REPORT NR2 -37153-801 REV A AND EA NR 7-5310-12688.  LOCATED, DRILLED, AND DEBURRED REPAIR ANGLE IAW SRM 51-30-5 AND EA NR 7-5310-12688.  TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2 AND EA NR 7-5310-12688 AND INSTALLED REPAIR PARTS IAW SRM 51-30-2 AND EA NR 7-5310-12688.
